# SDR CA110610005

- Difficulty date: June 7, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 1,469 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 052264710
- Condition: Worn
- Location: Ailerons
- Part time: 1,645 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAINLESS STEEL AILERON CABLES FOUND WORN AT FAIRLEAD IN RT WING ABOVE ROLL SERVO, AT FAIRLEAD IN LT WING, AND AT THE 3 SMALL PULLEYS IN THE CABIN CEILING. TT 1645, RT AILERON CABLES SHOWED THIS SAME PROBLEM AT ABOUT 600 TT, CABLES WERE REPLACED AND SDR SUBMITTED AT THAT TIME.  REF US FAA SAIB CE-11-36. MFG IS ADDRESSING THE PROBLEM.
